# SDR DALA2017111708257

- Difficulty date: November 17, 2017
- Submitted: November 22, 2017
- Operation: Air carrier
- Aircraft: N175DZ
- Make and model: Boeing 767332
- Aircraft serial: 29696
- Aircraft time: 74,250 hours, 16,886 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 347
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM ADJACENT TO FORWARD GALLEYS AND LAVATORIES AT BS 347 BETWEEN RBL 36 AND RBL 48 FOUND CORRODED OUT OF LIMITS.  REPAIRED IAW ERA 563561-14.
